# SDR ASAA2013040694662

- Difficulty date: April 6, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654680540
- Condition: Damaged
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF SEAT TRACK, FOUND DOUBLE DRILLED HOLE IN FLOORBEAM, FS 807, LBL 45.5.  ACFT GROUNDED.  REPAIRED 807 FLOORBEAM IAW ASA EA 400 53EA 10257, REV NEW DATED 30APR13.
